Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sore throat, trouble swallowing, swollen goitre, ankles, legs, red speckles on feet. On thyroid, BP, anti-depressant medication. Causes for swelling?

I have had a sore throat for over a week, have trouble swallowing & my goiter feels big & is sore when touched. I have been to my Dr. for strep throat . She took a rapid strep test, it was negative. She also did a throat culture but I haven`t heard any results from that. I went to Dr. April 4th. I`m really concerned about it. Also, I have gotten swollen ankles & legs & red speckles on my feet, ankles & my lower legs. This has happened since I`ve been to Dr. I`m on thyroid med., high blood pressure meds & an anti- depressant & over-active bladder med. The swelling really worries me too. Can you help?
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Thanks for writing to us.
Since you tested negative for rapid strep test, it seems that you are having a viral infection of the throat. The mild red spots are commonly associated with such viral infections. You need to increase your fluid and vitamin C intake to enhance your immunity.
For swollen ankles and feet, cardiac , lung and renal causes need to be ruled out after proper investigations.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor